MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SPRINT QUATTRO LEAD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC PUERTO RICO VILLALBA SPRINT QUATTRO LEAD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 6944-65
Medical Device Problem Codes Failure to Capture (1081); Pacing Problem (1439); Under-Sensing (1661); Device Sensing Problem (2917); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continued from d10: dtpa2q1 crt-d implanted: (b)(6) 2024 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient was checked at the hospital due to suspected loss of capture, inappropriate pacing, and delivered high voltage therapy.The right ventricular (rv) lead capture was unable to be confirmed.The rv lead exhibited intermittent undersensing prior to ventricular fibrillation (vf) detection and high thresholds.The rv lead remains in use.No patient complications have been reported as a result of this event.
 
Event or Problem Description
It was further reported that the rv lead continued to exhibit intermittent undersensing triggered false termination arrhythmia in pr ogress in addition to fluctuating r-wave amplitude.
 
Additional Manufacturer Narrative
Correction: h6 device codes (fdd/annex a):a070910 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SPRINT QUATTRO LEAD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23501553
Report Number2649622-2025-31392
Device Sequence Number9038096
Product Code LWS
UDI-Device Identifier00643169451469
UDI-Public(01)00643169451469(17)180728
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/28/2018
Device Model Number6944-65
Device Catalogue Number6944-65
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2025
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date04/23/2026
Date Device Manufactured08/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5554 LEAD, 4598 LEAD
Patient Age48 YR
Patient SexMale
Patient Weight117 KG